Mustafa Avci
Cited by
Cited by
Existence of solutions for fourth order elliptic equations of Kirchhoff type
F Wang, M Avci, Y An
Journal of Mathematical Analysis and Applications 409 (1), 140-146, 2014
Existence and multiplicity of the solutions of the p (x)–Kirchhoff type equation via genus theory
M Avci, B Cekic, RA Mashiyev
Mathematical Methods in the Applied Sciences 34 (14), 1751, 2011
Existence and multiplicity of weak solutions for nonuniformly elliptic equations with nonstandard growth condition
RA Mashiyev, B Cekic, M Avci, Z Yucedag
Complex Variables and Elliptic Equations 57 (5), 579-595, 2012
The Nehari manifold approach for Dirichlet problem involving the p (x)-Laplacian equation
RA Mashiyev, S Ogras, Z Yucedag, M Avci
Journal of the Korean Mathematical Society 47 (4), 845-860, 2010
Existence and multiplicity of solutions for Dirichlet problems involving the p (x)-Laplace operator
M Avci
Electronic Journal of Differential Equations 2013 (14), 1-9, 2013
Ni-Serrin type equations arising from capillarity phenomena with non-standard growth
M Avci
Boundary Value Problems 2013 (1), 1-13, 2013
Lp (x)(Ω)-estimates of vector fields and some applications to magnetostatics problems
B Cekic, AV Kalinin, RA Mashiyev, M Avci
Journal of Mathematical Analysis and Applications 389 (2), 838-851, 2012
Multivalued elliptic operators with nonstandard growth
M Avci, A Pankov
Advances in Nonlinear Analysis 7 (1), 35-48, 2018
On an Elliptic System of p(x)-Kirchhoff-Type under Neumann Boundary Condition
Z Yucedag, M Avci, R Mashiyev
Mathematical Modelling and Analysis 17 (2), 161-170, 2012
Nontrivial solutions of discrete nonlinear equations with variable exponent
M Avci, A Pankov
Journal of Mathematical Analysis and Applications 431 (1), 22-33, 2015
Existence of Solutions for a Class of Elliptic Systems in Involving the-Laplacian
S Ogras, RA Mashiyev, M Avci, Z Yucedag
Journal of Inequalities and Applications 2008, 1-16, 2008
Existence results to a nonlinear p(k)-Laplacian difference equation
M Khaleghi Moghadam, M Avci
Journal of Difference Equations and Applications 23 (10), 1652-1669, 2017
Existence results for anisotropic discrete boundary value problems
M Avci
Electronic Journal of Differential Equations 2016 (148), 1-11, 2016
Solutions of an anisotropic nonlocal problem involving variable exponent
M Avci, RA Ayazoglu, B Cekic
Advances in Nonlinear Analysis 2 (3), 325-338, 2013
Critical points approaches to a nonlocal elliptic problem driven by 𝑝 (𝑥)-biharmonic operator
S Heidarkhani, S Moradi, M Avci
Georgian Mathematical Journal 29 (1), 55-69, 2022
On a nonlocal problem involving the generalized anisotropic p (⋅)-Laplace operator
M Avci
Annals of the University of Craiova-Mathematics and Computer Science Seriesá…, 2016
Existence of solutions for nonlocal problems in Orlicz–Sobolev spaces via monotone method
R Ayazoglu, M Avci, NT Chung
Electronic Journal of Mathematical Analysis and Applications 4 (1), 63-73, 2016
Existence of weak solutions for a nonlocal problem involving the p (x)-Laplace operator
M Avci
Univ. J. Appl. Math 1, 192-197, 2013
On a Robin problem in Orlicz-Sobolev spaces
A Mustafa
TWMS Journal of Applied and Engineering Mathematics 9 (2), 246-256, 2019
Solutions to p (x)-Laplace type equations via nonvariational techniques
M Avci
Opuscula Mathematica 38 (3), 291-305, 2018
The system can't perform the operation now. Try again later.
Articles 1–20